Alert archive / Ohio / Frost Advisories in 2006

Frost Advisory 3, NWS Cleveland, OH

May 22, 200628 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 22, 2006, 3:30 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 22, 2006, 3:32 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 22, 2006, 3:30 AM EDT (07:30 UTC)
In effect from
May 22, 2006, 3:32 PM EDT
Expired
May 23, 2006, 8:00 AM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2006-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2006-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 220730
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT MON MAY 22 2006

OHZ009>011-019>023-029>033-037-038-047-221600-
/O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/
/O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IS CANCELLED FOR THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE
FROST ADVISORY WHICH WAS IN EFFECT FOR THIS MORNING HAS BEEN
CANCELLED.

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES
TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY TUESDAY MORNING.
THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY INLAND FROM LAKE
ERIE AND AWAY FROM URBAN AREAS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

OHZ003-006>008-017-018-027-028-036-220830-
/O.CAN.KCLE.FR.Y.0002.000000T0000Z-060522T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY. 

ALTHOUGH PATCHY FROST IS POSSIBLE THIS MORNING WITH TEMPERATURES
IN THE UPPER 30S...WIDESPREAD FROST IS NOT LIKELY. THEREFORE THE
FROST ADVISORY HAS BEEN CANCELLED.

$$

OHZ013-014-PAZ002-003-221600-
/O.NEW.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...EDINBORO...
MEADVILLE
330 AM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES
TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S...ALLOWING AREAS OF FROST TO
FORM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE ADVISED
TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
4 follow-up statements
000 
WWUS71 KCLE 221435
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 AM EDT MON MAY 22 2006

OHZ009>011-013-014-019>023-029>033-037-038-047-PAZ002-003-222245-
/O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
1035 AM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE LOWER GREAT LAKES
TODAY AND TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE MIDDLE 30S AWAY FROM LAKE ERIE BY
TUESDAY MORNING. THIS WILL ALLOW AREAS OF FROST TO FORM...MAINLY
INLAND FROM LAKE ERIE AND AWAY FROM URBAN AREAS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS71 KCLE 221932
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT MON MAY 22 2006

OHZ003-006>008-017-018-027-028-036-230345-
/O.EXA.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
332 PM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL
DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE
MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS
WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM
THE LAKE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

OHZ009>011-013-014-019>023-029>033-037-038-047-PAZ002-003-230345-
/O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
ERIE OH-LORAIN-CUYAHOGA-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...RAVENNA...
WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
332 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL
DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE
MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS
WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM
THE LAKE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS71 KCLE 230204
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT MON MAY 22 2006

OHZ012-231015-
/O.EXA.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
LAKE-
INCLUDING THE CITY OF...MENTOR
1004 PM EDT MON MAY 22 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL
DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE
MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS
WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM
THE LAKE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
231015-
/O.CON.KCLE.FR.Y.0003.060523T0600Z-060523T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
1004 PM EDT MON MAY 22 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

HIGH PRESSURE AND DECREASING WINDS WILL COMBINED WITH THE COOL
DRY AIR ACROSS THE REGION TO ALLOW TEMPERATURES TO DIP INTO THE
MID AND UPPER 30S DURING THE EARLY MORNING HOURS TONIGHT. THIS
WILL CAUSE SCATTERED FROST TO FORM IN UNPROTECTED AREAS AWAY FROM
THE LAKE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
000 
WWUS71 KCLE 230815
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
415 AM EDT TUE MAY 23 2006

OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-231200-
/O.CON.KCLE.FR.Y.0003.000000T0000Z-060523T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
415 AM EDT TUE MAY 23 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES IN THE 30S WILL ALLOW FROST FORMATION THROUGH
SUNRISE...ESPECIALLY AWAY FROM LAKE ERIE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. PERSONS IN THE ADVISED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

MRD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 22, 3:15 AM EDT, 15 minutes earlier.

Area forecast discussion, May 22, 3:15 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
315 AM EDT MON MAY 22 2006

.SHORT TERM(TODAY THROUGH WED NIGHT)...
HIGH PRES CONTINUES TO BUILD INTO THE REGION. TEMPS CONTINUE TO FALL
THIS MRNG ACROSS THE FORECAST AREAS WITH A FEW INLAND AREAS ALREADY
IN THE UPPER 30S PER MESONET DATA. MARGINAL FOR FROST THIS MORNING
HOWEVER WITH ONLY ABOUT 3 HRS BEFORE SUNRISE AND DWPTS IN THE
MID-UPR 30S. WL DROP THE THIS MRNGS FROST ADVY WITH THIS PKG. WL
ADDRESS FROST CONCERNS FOR TONIGHT LATER IN THIS DISCUSSION.
MEANWHILE...THERE WILL STILL BE SOME FROST THIS MRNG IN THE COLDER
SPOTS.

WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING OFF THE NEW ENGLAND
COAST ALLOWING FOR SLOWLY BUILDING HEIGHTS ACROSS THE REGION TODAY
INTO TONIGHT. NW FLOW OFF THE LAKES CONTINUE TO ALLOW FOR LAKE CLDS
TO STREAM IN OVR THE SNOWBELT...BUT OTHERWISE THE REMAINDER OF THE
AREA IS CLEAR OR JUST A FEW HIGH CLDS. THERE ARE NO MAJOR WX
CONCERNS FOR THE NEXT COUPLE OF DAYS...HOWEVER THERE WILL BE ONCE
AGAIN FROST CONCERNS TONIGHT WHICH WILL BE ADDRESSED IN THIS PKG.

SFC HIGH PRES WL CONTINUE TO BUILD INTO THE SRN GREAT LAKES TODAY.
MODEL DATA SUGGEST THAT A WK UPR SYSTEM WILL MOVE EST OF THE AREA
THIS AFTN BUT WITH STRONGLY ANTICYCLONIC FLOW BUILDING INTO THE AREA
AND VERY DRY LOW LVLS THIS WAVE WILL BE OF LITTLE CONSEQUENCE. THERE
MAY BE A FEW MORE CU AROUND THIS AFTN...BUT THAT SHOULD BE THE ONLY
OUTCOME FROM THIS SYSTEM. 850MB TEMPS CONTINUE TO BE COOL TODAY AND
LIGHT FLOW CONTINUES OFF THE LAKE. WL GO WITH ONE MORE DAY OF BELOW
NORMAL TEMPS BEFORE THE WARMUP BEGINS.

BEHIND THE WAVE...THE NAM SUGGESTS THAT HIGH CLDS CURRENTLY OVR THE
WRN LAKES INTO MANITOBA MAY FILTER INTO THE REGION AS THE SHEARED
OUT VORT LOBE MOVES OVER THE REGION. BUT THE MODEL ALSO SUGGESTS
DRYING IN THE 300-500MB LAYER TONIGHT WHICH SUGGESTS THAT THE HIGH
CLDS WILL NOT LIMIT THE COOLING OVERNIGHT. OTHER THAN THE HIGH
CLDS...CONDITIONS SHOULD BE VERY FAVORABLE FOR STRONG RADIATIONAL
COOLING TONIGHT. DWPTS WILL BE LOW AND WINDS WILL BE VERY LIGHT.
850MB TEMPS WARM SLIGHTLY MAINLY OVER THE WEST. GUIDANCE TEMPS SEEM
TOO WARM...BUT THEY CONTINUE TO SUGGEST THAT THE COOLEST TEMPS WILL
BE OVER THE EASTERN 2/3 OF THE FORECAST AREA WHICH MAKES SENSE GIVEN
THE COLDER 850MB TEMPS. EVEN WITH THE LOWER CLOUDS...NW PA IN THE
30S THIS MRNG...AND IT WOULD SEEM THAT MON NIGHT WILL BE A MUCH
BETTER OPPORTUNITY FOR COLD TEMPS WITH ONLY SOME HIGH CLDS TO
CONTEND WITH. WITH THAT IN MIND...HAVE OPTED GO GO WITH A FROST ADVY
FOR THE ERN 2/3 OF THE FORECAST AREA AWAY FROM THE LAKE...INCLUDING
NW PA. WL GO WITH MID 30S FOR NOW IN THESE AREAS. AS FOR TOL AND
FDY...THE TEMPS ARE A LITTLE MORE TRICKY. IT COULD CERTAINLY BE COLD
THERE AGAIN TONIGHT...BUT WITH THE SLIGHT WARMING ALOFT AND
UNCERTAINTY REVOLVING AROUND THE HIGH CLDS...HAVE OPTED TO GO WITH
UPR 30S AND PATCHY FROST WITH NO ADVY. DAY SHIFT CAN RE-EVALUATE AND
ISSUE AN ADVY FOR THE WRN AREAS IF NEEDED.

SHOULD BE A VERY PLEASANT SPRING DAY ON TUE AND EVEN WED. WITH
BLOCKS OVER THE PACIFIC AND OVER THE CANADIAN MARITIMES...EXPECT THE
PATTERN TO SLOWLY EVOLVE THROUGH WED. UPPER RIDGING STARTS TO BUILD
OVER THE OH VLY WED WITH 850MB TEMPS WARMING TO +12C BY WED EVENING.
SHOULD BE ABLE TO SEE MID-UPR 70S ACROSS THE AREA WED. MAYBE A FEW
80 DEG READINGS IN WRN OH IF THE CLDS FROM THE PLAINS SYSTEM DO NOT
LIMIT HEATING. NO PCPN CHANCES UNTIL THU.

&&

.LONG TERM(THU-SUN)...
NO MAJOR CHANGES TO THE LONG TERM. WL CONTINUE WITH CHC POPS THU AS
A FAIRLY STRONG UPR SYSTEM MOVES INTO THE LOWER LAKES. STILL LOOKS
LIKE WE MAY BE GOING FROM HEAT THIS WKND TO AIR COND NEXT WKND AS A
STRONG RIDGE BUILDS INTO THE MIDWEST. DID RAISE TEMPS SLIGHTLY FOR
THE WKND BASED ON 12Z ECMWF AND 00Z GFS SHOWING 850MB TEMPS AROUND
+17C ACROSS WRN OH BY SUN MRNG.  THE 500MB RIDGE BUILDS OVR THE WRN
LAKES BY SUN. IT IS POSSIBLE THAT MID 80S WILL NOT BE OUT OF THE
QUESTION BY SUNDAY. FOR NOW...WL GO WITH TEMPS UPR 70S TO AROUND 80
ON SAT AND LOWER 80S ON SUNDAY. WL CONTINUE WITH A DRY FCST FOR THE
WKND (OTHER THAN SCHC IN THE GRIDS)...BUT WL HAVE TO MONITOR WAVES
MOVING OVER TOP THE RIDGE.

&&

.AVIATION (06Z-06Z)...
HIGH PRESSURE RIDGE BUILDING EAST ACROSS THE FORECAST AREA THIS
MORNING.  MAINLY HIGH CIRRUS AFFECTING THE WESTERN PORTIONS OF THE
FORECAST AREA AS UPPER LEVEL JET STREAK RACES SOUTHEAST AND THEN
EAST OUT OF THE AREA THIS MORNING. CYCLONIC FLOW AROUND THE UPPER
LEVEL LOW TO THE EAST NORTHEAST OF THE AREA CONTINUES TO WRAP LOW
LEVEL MOISTURE INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.  THIS
AREA SHOULD REMAIN CLOUDY THROUGH THE REST OF THE NIGHT KEEPING
THREAT OF FROST DOWN.  ELSEWHERE...WHERE SKIES HAVE
CLEARED...TEMPERATURES ARE DROPPING DOWN INTO THE 30S AND WINDS HAVE
BECOME LIGHT AND VARIABLE.  FROST THREAT ON WING SURFACES A GOOD
POSSIBILITY BY SUNRISE. WILL GO WITH SCATTERED CUMULUS CLOUDS THE
REST OF TODAY WITH WINDS 300 DEGREES AT AROUND 10 KNOTS BUT 10 TO 15
KNOTS IN THE NORTHEAST. SKIES SHOULD CLEAR AND WINDS WILL GO CALM
TONIGHT WITH THREAT OF FROST ALL AREAS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVY TONIGHT E OF SANDUSKY TO MT GILEAD LINE.
PA...FROST ADVY TONIGHT.
&&

SHORT TERM...MRD
LONG TERM...MRD
AVIATION...LOMBARDY
Hazardous weather outlook, May 21, 4:18 AM EDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT SUN MAY 21 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-220830-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
418 AM EDT SUN MAY 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LAKE ERIE TODAY.

A FROST ADVISORY IS IN EFFECT FOR MUCH OF NORTHERN OHIO FOR
TONIGHT. AREAS AWAY FROM THE LAKE AND IN RURAL OUTLYING AREAS WILL
BE MOST VULNERABLE TO THE FROST.

OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS THE POSSIBILITY FOR MORE FROST AGAIN FOR ALL OF NORTHERN
OHIO AND NORTHWEST PENNSYLVANIA MONDAY NIGHT.

OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LOMBARDY

Nearby

Frost Advisories in Ohio, 2006Frost Advisories in Pennsylvania, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.